# SDR 95ZZZX2416

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4150E
- Make and model: Bbavia 11CC
- Aircraft serial: 57
- System (JASC): 5700 · Wing Structure
- Part: Lift Strut
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE STRUT.  X-RAY SHOWS NUMEROUS AREAS THAT ARE CORRODED COMPLETELY THROUGH STRUT WALL.  A PIN WAS PUSHED THROUGH THE PAINT AND SHOWED THROUGH THE STRUT WALL IN SEVERAL LOCATIONS.
